Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Can fluid in the mastoid or trouble with inner ear cause falling asleep ?

can fluid in the mastoid or trouble with inner ear cause hands legs and feet to feel like they are falling asleep Have been treated with 7 days antibiotic with steroid to relieve fluid in right ear and sinus pain. Symptoms persisted so a round of 15 day antibiotic was given. The day after the antibiotic ended, I beagan having the following :I am experiencing ringing in the ear, fullness and frequent pain in the sinuses. Dizziness and numbness on left side of face. Constant ring and buzz in left ear with some hearing loss . Left hand feels weak and left leg feels like it keeps going to sleep. MRI showed fluid in mastoid.
Asked On : Fri, 18 Feb 2011
Answers:  1 Views:  619
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

This condition is called coalescent mastoiditis, there may be some fluid in the middle ear also causing blocking sensation of the ear and ringing sensation in the ear (tinnitus). You need to get your ear checked up again by the ENT specialist, and also, you might require a surgery to relieve the fluid and ventilate the middle ear.

Dr. Naveen Kumar
Answered: Fri, 18 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor